# SDR UPS08851851

- Difficulty date: March 12, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND PERSONNEL OPENED DOOR WITH GIRT BAR IN PLACE.  SLIDE FELL OUT OF CONTAINER.  REINSTALLED ESCAPE SLIDE PER MM 25-60-01-2.
